MathSciNet Relay Station
MathSciNet bibliographic data
MR2529888 (2010j:47009) 47A16 (30E10 47B33)
Bernal-González, Luis Common hypercyclic functions for multiples of convolution and non-convolution operators. Proc. Amer. Math. Soc. 137 (2009), no. 11, 3787–3795.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement